RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Savchin, Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 12

Number of views:
This page:1411
Abstract pages:3248
Full texts:1091
References:192
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19962
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259976

Publications in Math-Net.Ru
2019
1. V. M. Savchin, S. A. Budochkina, “Lie-admissible algebras associated with dynamical systems”, Sibirsk. Mat. Zh., 60:3 (2019),  655–663  mathnet; Siberian Math. J., 60:3 (2019), 508–515  isi  scopus
2018
2. V. M. Savchin, S. A. Budochkina, Yake Gondo, A. V. Slavko, “On the connection between first integrals, integral invariants and potentiality of evolutionary equations”, Eurasian Math. J., 9:4 (2018),  82–90  mathnet  isi  scopus
2017
3. V. M. Savchin, S. A. Budochkina, “On invariance of functionals and Euler–Lagrange equations corresponding to them”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 2,  58–64  mathnet; Russian Math. (Iz. VUZ), 61:2 (2017), 49–54  isi  scopus
2013
4. V. M. Filippov, V. M. Savchin, S. A. Budochkina, “On the existence of variational principles for differential–difference evolution equations”, Tr. Mat. Inst. Steklova, 283 (2013),  25–39  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 20–34  isi
2012
5. S. A. Budochkina, V. M. Savchin, “On direct variational formulations for second order evolutionary equations”, Eurasian Math. J., 3:4 (2012),  23–34  mathnet  mathscinet  zmath
2006
6. V. M. Savchin, S. A. Budochkina, “On the Existence of a Variational Principle for an Operator Equation with Second Derivative with Respect to “Time””, Mat. Zametki, 80:1 (2006),  87–94  mathnet  mathscinet  zmath  elib; Math. Notes, 80:1 (2006), 83–90  isi  scopus
2003
7. V. M. Savchin, S. A. Budochkina, “On the Structure of a Variational Equation of Evolution Type with the Second $t$-Derivative”, Differ. Uravn., 39:1 (2003),  118–124  mathnet  mathscinet; Differ. Equ., 39:1 (2003), 127–134
1994
8. V. M. Savchin, “Construction of a semibounded functional for a boundary value problem for nonlinear nonstationary Navier–Stokes equations”, Differ. Uravn., 30:1 (1994),  162–168  mathnet  mathscinet; Differ. Equ., 30:1 (1994), 149–155
9. V. M. Savchin, “On the structure of a lie-admissible algebra in the space of Gâteaux differentiable operators”, Mat. Zametki, 55:1 (1994),  152–153  mathnet  mathscinet  zmath; Math. Notes, 55:1 (1994), 103–104  isi
1993
10. V. M. Savchin, “On the structure of variational equations with symmetric operator $d/dt$”, Differ. Uravn., 29:10 (1993),  1765–1771  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1532–1537
11. V. M. Savchin, “A criterion for the existence of generalized integral variational principles for given equations”, Differ. Uravn., 29:8 (1993),  1425–1432  mathnet  mathscinet; Differ. Equ., 29:8 (1993), 1235–1241
1992
12. V. M. Filippov, V. M. Savchin, S. G. Shorokhov, “Variational principles for nonpotential operators”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 40 (1992),  3–176  mathnet  mathscinet  zmath; J. Math. Sci., 68:3 (1994), 275–398

2001
13. I. A. Gerasimov, E. A. Grebenikov, O. V. Druzhinina, V. A. Il'in, V. V. Kozlov, V. M. Matrosov, R. G. Mukharlyamov, V. M. Savchin, A. A. Samarskii, V. N. Tkhai, A. A. Shestakov, V. N. Shchennikov, “Valentin Vital'evich Rumyantsev (A tribute in honor of his 80th birthday)”, Differ. Uravn., 37:12 (2001),  1587–1592  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1665–1669
2000
14. V. G. Veretennikov, I. A. Mukhametzyanov, R. G. Mukharlyamov, V. V. Rumyantsev, V. M. Savchin, V. M. Filippov, A. A. Shestakov, “Abdel’khak Safiullovich Galiullin”, Differ. Uravn., 36:3 (2000),  427–428  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 483–484
1990
15. N. P. Erugin, V. G. Demin, R. G. Mukharlyamov, V. G. Veretennikov, A. A. Shestakov, V. M. Savchin, “Abdel'khak Safiullovich Galiullin (on the occasion of his 70th birthday)”, Differ. Uravn., 26:2 (1990),  361–362  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019